Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  Alternating Direction Methods for a System of Parabolic Equations in Two Space Dimensions with a Mixed Derivative
 
 
Title: Alternating Direction Methods for a System of Parabolic Equations in Two Space Dimensions with a Mixed Derivative
Author: MCKEE, S.
Appeared in: IMA journal of applied mathematics
Paging: Volume 8 (1971) nr. 3 pages 376-385
Year: 1971-12
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands